Parallel computation of high-dimensional robust correlation and covariance matrices

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Parallel computation of high-dimensional robust correlation and covariance matrices

TitleParallel computation of high-dimensional robust correlation and covariance matrices
Publication TypeJournal Article
Year of Publication2006
AuthorsChilson, J, Ng, R, Wagner, A, Zamar, R
JournalAlgorithmica
Volume45
Pagination403–431